Access count of this item: 77

Files in This Item:
File Description SizeFormat 
1728-10.pdf569.41 kBAdobe PDFView/Open
Title: 数列空間$c$への有界関数族に対する単調拡張子の存在について (一般位相幾何学及び幾何学的トポロジーの最近の話題とその応用)
Authors: 山崎, 薫里  KAKEN_name
Author's alias: YAMAZAKI, Kaori
Issue Date: Feb-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1728
Start page: 67
End page: 71
Appears in Collections:Research trends on general and geometric topology and their applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.